Complete continuity of an adjoined operator
Doklady Akademii Nauk, Tome 119 (1958) no. 3, pp. 446-449
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_119_3_a11,
author = {D. A. Raikov},
title = {Complete continuity of an adjoined operator},
journal = {Doklady Akademii Nauk},
pages = {446--449},
year = {1958},
volume = {119},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_119_3_a11/}
}
D. A. Raikov. Complete continuity of an adjoined operator. Doklady Akademii Nauk, Tome 119 (1958) no. 3, pp. 446-449. http://geodesic.mathdoc.fr/item/DAN_1958_119_3_a11/